# SDR UPS98827037

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 564531321
- Condition: Cracked
- Location: Bs 25-35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 25 TO 35 AT STR 32L, THE INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5645313 AND SRM 51-1-21.
